Alert archive / Mississippi / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 142, NWS Jackson, MS

April 12, 2020Forrest County, Lamar County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Apr 12, 2020, 8:20 PM CDT for Forrest County, Lamar County, Mississippi. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 12, 2020, 8:20 PM CDT (01:20 UTC)
Expired
Apr 12, 2020, 8:45 PM CDT
In force
25 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Forrest County, MS, Lamar County, MS

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 12, 1:24 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 1.3 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2020-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2085 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2020-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 201 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2085 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
659 m above ground
0-6 km bulk shear
83 kt
0-1 km storm-relative helicity
201 m²/s²
0-3 km storm-relative helicity
224 m²/s²
Significant tornado parameter
3.0
Supercell composite
9.5

Open this sounding in Storm Lab

The text

As transmitted.

266 
WUUS54 KJAN 130120
SVRJAN
MSC035-073-130145-
/O.NEW.KJAN.SV.W.0142.200413T0120Z-200413T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
820 PM CDT Sun Apr 12 2020

The National Weather Service in Jackson has issued a

* Severe Thunderstorm Warning for...
  Eastern Forrest County in southeastern Mississippi...
  Southeastern Lamar County in southeastern Mississippi...

* Until 845 PM CDT.

* At 820 PM CDT, a severe thunderstorm was located over Purvis, or 12
  miles south of West Hattiesburg, moving northeast at 60 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Mclaurin around 830 PM CDT.
  Sunrise around 835 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A Tornado Watch remains in effect until midnight CDT for southeastern
Mississippi.

LAT...LON 3100 8950 3101 8950 3101 8955 3100 8955
      3100 8957 3117 8949 3137 8915 3100 8915
      3100 8934 3101 8935 3101 8942 3100 8943
TIME...MOT...LOC 0120Z 242DEG 52KT 3113 8936 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

GRG
2 follow-up statements
405 
WWUS54 KJAN 130131
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
831 PM CDT Sun Apr 12 2020

MSC073-130140-
/O.CAN.KJAN.SV.W.0142.000000T0000Z-200413T0145Z/
Lamar MS-
831 PM CDT Sun Apr 12 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LAMAR COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 900 PM CDT for southeastern
Mississippi.

LAT...LON 3100 8934 3101 8935 3129 8929 3137 8915
      3100 8915
TIME...MOT...LOC 0130Z 242DEG 52KT 3120 8920 

$$

MSC035-130145-
/O.CON.KJAN.SV.W.0142.000000T0000Z-200413T0145Z/
Forrest MS-
831 PM CDT Sun Apr 12 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR EASTERN FORREST COUNTY...

At 830 PM CDT, a severe thunderstorm was located over Mclaurin, or 9
miles southeast of Hattiesburg, moving northeast at 60 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of
eastern Forrest County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A Tornado Watch remains in effect until 900 PM CDT for southeastern
Mississippi.

LAT...LON 3100 8934 3101 8935 3129 8929 3137 8915
      3100 8915
TIME...MOT...LOC 0130Z 242DEG 52KT 3120 8920 

TORNADO...POSSIBLE
HAIL...0.88IN
WIND...60MPH
 
$$

GRG
001 
WWUS54 KJAN 130137
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
837 PM CDT Sun Apr 12 2020

MSC035-130147-
/O.EXP.KJAN.SV.W.0142.000000T0000Z-200413T0145Z/
Forrest MS-
837 PM CDT Sun Apr 12 2020

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN FORREST COUNTY WILL
EXPIRE AT 845 PM CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 900 PM CDT for southeastern
Mississippi.

LAT...LON 3100 8934 3101 8935 3129 8929 3137 8915
      3100 8915
TIME...MOT...LOC 0137Z 242DEG 52KT 3124 8910 

$$

GRG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 12, 6:46 PM CDT, 1 hour 34 minutes earlier.

Area forecast discussion, Apr 12, 6:46 PM CDT, 1 hour 34 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
646 PM CDT Sun Apr 12 2020

...SEVERE WEATHER IS LIKELY TO CONTINUE INTO THIS EVENING ACROSS
OUR REGION...

.UPDATE...
Updated for 00Z aviation discussion

&&

.AVIATION...
00Z TAF discussion:
A mix of VFR/MVFR/IFR conditions continue to prevail at TAF sites
and this will continue through much of the period. A strong storm
system is moving across the area and widespread showers and
thunderstorms are occuring. The storms will end from west to east
later this evening into the overnight hours. Gusty south winds
will continue this evening, but a cold front will move through
overnight and this will swing the winds around to the northwest
with gusts to 30 mph./15/

&&

.DISCUSSION...
This afternoon through Monday...QLCS workings its way across the
northern portions of the area this afternoon, and there have been
a few confirmed tornadoes associated with it. Further south a
strong cap has inhibited the growth of any discrete cells, but as
the forcing continues to increase across the area, anticipate the
cap to weaken late this afternoon. Storms are strengthening just
south of our area and moving northeast. These storms will need to
be monitored closely as the environment is well conducive for
tornadoes, for areas mainly east of I-55. A PDS tornado watch is
in affect for most of the area for the potential of strong and
long track tornadoes, and this will continue through 8PM.

The severe threat will continue into this evening mainly for the
eastern portions of the area, until the cold front moves east later
this evening. The shower/storms will end from west to east later
this evening into the early overnight hours. The surface gradient
will strengthen behind the front across the delta this evening,
with gusts from 30-40mph out of the northwest. The winds will
diminish overnight. Strong high pressure ridging will build in
overnight with lows ranging from the mid 40s in the north, to
mid/upper 50s across the Pine Belt Region. A nice day is on tap
for Monday with highs ranging from the upper 50s in the delta to
mid 70s in the Pine Belt region. /15/

Tomorrow night through Saturday...

Behind the influence of today's storm system, the region transitions
to a relatively cooler and drier weather pattern.  The CONUS becomes
dominated by a broad trough, with weakly southwesterly flow in place
over much of the south.  Cooler temperatures moving in as
north/northeasterly winds filter in on the east side of high
pressure building in over the central US. Both high temperatures and
low temps will be about 10 degrees below seasonal normals through
midweek, with a mostly dry forecast. A weak shortwave rippling
through the flow aloft pushes some precip up into the southeastern
portions of the forecast area Tuesday night.  High pressure ridge
axis slips to the east by Thursday and winds pick up a southerly
component through the end of the week. Southerly winds moving warmer
temps up into the region and a slow warming trend wraps up the week.

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       53  66  47  70 /  78   5   0   2
Meridian      57  71  47  71 /  95   3   0   2
Vicksburg     51  64  47  66 /  85   2   0   2
Hattiesburg   58  76  50  77 /  91   4   0   7
Natchez       51  66  47  69 /  69   2   0   4
Greenville    46  59  43  58 /  78   1   0   4
Greenwood     48  62  44  62 /  90   1   0   2

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Wind Advisory until 10 PM CDT this evening for MSZ018-019-
     025>066-072>074.

LA...Wind Advisory until 10 PM CDT this evening for LAZ007>009-015-
     016-023>026.

AR...Wind Advisory until 10 PM CDT this evening for ARZ074-075.

&&

15
Hazardous weather outlook, Apr 12, 4:19 PM CDT, 4 hours 1 minute before
Hazardous Weather Outlook
National Weather Service Jackson MS
419 PM CDT Sun Apr 12 2020

ARZ074-075-LAZ007>009-015-016-MSZ032-034>038-040>044-047>049-
132130-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Choctaw-Washington-Humphreys-Holmes-Attala-Winston-
Issaquena-Sharkey-Yazoo-Madison MS-Leake-Warren-Hinds-Rankin-
419 PM CDT Sun Apr 12 2020

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, and northwest
Mississippi.

.DAY ONE...Tonight and Monday

SEVERE THUNDERSTORMS
THREAT...Enhanced
TIMING...The rest of this afternoon through tonight

FLOODING
THREAT...Limited
TIMING...Through the remainder of this afternoon

NON-THUNDERSTORM WINDS
THREAT...Elevated
TIMING...The rest of this afternoon through tonight

The rest of this afternoon through tonight, severe thunderstorms
are likely and tornadoes are possible. Some thunderstorms may
produce damaging winds up to 70 mph and large hail up to golf
ball size.

(https://www.weather.gov/images/jan/graphicast/1.png)

Through the remainder of this afternoon, localized flash flooding
is possible, particularly in low lying and urban areas. Minor
river flooding is also possible.

(https://www.weather.gov/images/jan/graphicast/2.png)

The rest of this afternoon through tonight, a few downed trees
and power lines are possible due to sustained winds ranging from
25 to 35 mph and potential for wind gusts over 40 mph. Travel
will also be difficult for those in high profile vehicles.

(https://www.weather.gov/images/jan/graphicast/3.png)

.DAYS TWO THROUGH SEVEN...Monday night through Saturday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through tonight.

MSZ019-025>031-033-132130-
Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-
Oktibbeha-
419 PM CDT Sun Apr 12 2020

This hazardous weather outlook is for portions of and north
central Mississippi.

.DAY ONE...Tonight and Monday

SEVERE THUNDERSTORMS
THREAT...Enhanced
TIMING...The rest of this afternoon through this evening

FLOODING
THREAT...Elevated
TIMING...Through the remainder of this afternoon

NON-THUNDERSTORM WINDS
THREAT...Elevated
TIMING...The rest of this afternoon through tonight

The rest of this afternoon through this evening, severe
thunderstorms are likely and tornadoes are possible. Some
thunderstorms may produce damaging winds up to 70 mph and large
hail up to golf ball size.

(https://www.weather.gov/images/jan/graphicast/1.png)

Through the remainder of this afternoon, areas of flash flooding
likely and some roads could be flooded or closed. Some structures
may be potentially threatened by high water. Minor river flooding
is also possible.

(https://www.weather.gov/images/jan/graphicast/2.png)

The rest of this afternoon through tonight, a few downed trees
and power lines are possible due to sustained winds ranging from
25 to 35 mph and potential for wind gusts over 40 mph. Travel
will also be difficult for those in high profile vehicles.

(https://www.weather.gov/images/jan/graphicast/3.png)

.DAYS TWO THROUGH SEVEN...Monday night through Saturday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through this evening.

MSZ018-132130-
Bolivar-
419 PM CDT Sun Apr 12 2020

This hazardous weather outlook is for portions of northwest
Mississippi.

.DAY ONE...Tonight and Monday

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...The rest of this afternoon through this evening

FLOODING
THREAT...Elevated
TIMING...Through the remainder of this afternoon

NON-THUNDERSTORM WINDS
THREAT...Elevated
TIMING...The rest of this afternoon through tonight

The rest of this afternoon through tonight, severe thunderstorms
and tornadoes are possible. Some thunderstorms could produce
damaging winds to 60 mph and hail at least to the size of
quarters.

(https://www.weather.gov/images/jan/graphicast/1.png)

Through the remainder of this afternoon, areas of flash flooding
likely and some roads could be flooded or closed. Some structures
may be potentially threatened by high water. Minor river flooding
is also possible.

(https://www.weather.gov/images/jan/graphicast/2.png)

The rest of this afternoon through tonight, a few downed trees
and power lines are possible due to sustained winds ranging from
25 to 35 mph and potential for wind gusts over 40 mph. Travel
will also be difficult for those in high profile vehicles.

(https://www.weather.gov/images/jan/graphicast/3.png)

.DAYS TWO THROUGH SEVEN...Monday night through Saturday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through this evening.

MSZ039-045-046-050>052-132130-
Noxubee-Neshoba-Kemper-Scott-Newton-Lauderdale-
419 PM CDT Sun Apr 12 2020

This hazardous weather outlook is for portions of central
Mississippi, and east central Mississippi.

.DAY ONE...Tonight and Monday

SEVERE THUNDERSTORMS
THREAT...Moderate
TIMING...The rest of this afternoon through this evening

FLOODING
THREAT...Limited
TIMING...Through the remainder of this afternoon

NON-THUNDERSTORM WINDS
THREAT...Elevated
TIMING...The rest of this afternoon through tonight

The rest of this afternoon through this evening, significant
severe thunderstorms and tornadoes are likely with strong
tornadoes possible. Some thunderstorms could also produce damaging
winds up to 70 mph and large hail up to at least golf ball size.

(https://www.weather.gov/images/jan/graphicast/1.png)

Through the remainder of this afternoon, localized flash flooding
is possible, particularly in low lying and urban areas. Minor
river flooding is also possible.

(https://www.weather.gov/images/jan/graphicast/2.png)

The rest of this afternoon through tonight, a few downed trees
and power lines are possible due to sustained winds ranging from
25 to 35 mph and potential for wind gusts over 40 mph. Travel
will also be difficult for those in high profile vehicles.

(https://www.weather.gov/images/jan/graphicast/3.png)

.DAYS TWO THROUGH SEVEN...Monday night through Saturday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through this evening.

LAZ023>025-MSZ053-054-059>062-072-132130-
Franklin LA-Catahoula-Tensas-Claiborne-Copiah-Jefferson-Adams-
Franklin MS-Lincoln-Marion-
419 PM CDT Sun Apr 12 2020

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, south central Mississippi, and
southwest Mississippi.

.DAY ONE...Tonight and Monday

SEVERE THUNDERSTORMS
THREAT...Enhanced
TIMING...The rest of this afternoon through this evening

NON-THUNDERSTORM WINDS
THREAT...Elevated
TIMING...The rest of this afternoon through tonight

The rest of this afternoon through tonight, severe thunderstorms
are likely and tornadoes are possible. Some thunderstorms may
produce damaging winds up to 70 mph and large hail up to golf
ball size.

(https://www.weather.gov/images/jan/graphicast/1.png)

The rest of this afternoon through tonight, a few downed trees
and power lines are possible due to sustained winds ranging from
25 to 35 mph and potential for wind gusts over 40 mph. Travel
will also be difficult for those in high profile vehicles.

(https://www.weather.gov/images/jan/graphicast/3.png)

.DAYS TWO THROUGH SEVEN...Monday night through Saturday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through this evening.

MSZ055>058-063>066-073-074-132130-
Simpson-Smith-Jasper-Clarke-Lawrence-Jefferson Davis-Covington-
Jones-Lamar-Forrest-
419 PM CDT Sun Apr 12 2020

This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, south central Mississippi,
and southeast Mississippi.

.DAY ONE...Tonight and Monday

SEVERE THUNDERSTORMS
THREAT...Moderate
TIMING...The rest of this afternoon through this evening

NON-THUNDERSTORM WINDS
THREAT...Elevated
TIMING...The rest of this afternoon through tonight

The rest of this afternoon through tonight, significant severe
thunderstorms and tornadoes are likely with strong tornadoes
possible. Some thunderstorms could also produce damaging winds up
to 70 mph and large hail up to at least golf ball size.

(https://www.weather.gov/images/jan/graphicast/1.png)

The rest of this afternoon through tonight, a few downed trees
and power lines are possible due to sustained winds ranging from
25 to 35 mph and potential for wind gusts over 40 mph. Travel
will also be difficult for those in high profile vehicles.

(https://www.weather.gov/images/jan/graphicast/3.png)

.DAYS TWO THROUGH SEVEN...Monday night through Saturday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through this evening.

LAZ026-132130-
Concordia-
419 PM CDT Sun Apr 12 2020

This hazardous weather outlook is for portions of northeast
Louisiana.

.DAY ONE...Tonight and Monday

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...The rest of this afternoon through this evening

NON-THUNDERSTORM WINDS
THREAT...Elevated
TIMING...The rest of this afternoon through tonight

The rest of this afternoon through this evening, severe
thunderstorms and tornadoes are possible. Some thunderstorms could
produce damaging winds to 60 mph and hail at least to the size of
quarters.

(https://www.weather.gov/images/jan/graphicast/1.png)

The rest of this afternoon through tonight, a few downed trees
and power lines are possible due to sustained winds ranging from
25 to 35 mph and potential for wind gusts over 40 mph. Travel
will also be difficult for those in high profile vehicles.

(https://www.weather.gov/images/jan/graphicast/3.png)

.DAYS TWO THROUGH SEVEN...Monday night through Saturday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through this evening.

15

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms and tornadoes are
 likely with strong or violent tornadoes possible.
Moderate...Significant severe thunderstorms and tornadoes are
 likely with strong tornadoes possible.
Enhanced...Severe thunderstorms are likely and tornadoes are
 possible.
Slight...Severe thunderstorms and tornadoes are possible.
Marginal...Isolated severe thunderstorms are possible.

*FLOODING*
Extreme...Widespread and significant flooding is likely.
Significant...Widespread flash flooding is likely
 and significant flooding is possible.
Elevated...Areas of flash flooding likely.
Limited...Localized flash flooding is possible.

*NON-THUNDERSTORM WINDS*
Significant...Scattered downed trees and power lines are likely
 due to sustained winds over 35 mph and potential wind gusts
 greater than 50 mph.
Elevated...A few downed trees and power lines are possible due
 to sustained winds ranging from 25 to 35 mph and potential for
 wind gusts over 40 mph. Travel will also be difficult for those
 in high profile vehicles.
Limited...Weak trees and limbs may break and fall due to
 sustained winds up to 25 mph and wind gusts around 35 mph.
 High profile vehicles could also be affected.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/
...ADDITIONAL URLS FOR FLOODING ISSUES...

Current Watches and Warnings...
   https://www.weather.gov/jan/safe_HeavyRain

Observed Precipitation Images...
   https://www.weather.gov/jan/precipmaps

River Forecast Center...
   https://www.weather.gov/lmrfc/
Significant River Flood Outlook...
   https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html
Day 1 through 3 Excessive Rainfall...
   https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml
Excessive Rainfall Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpferd.html
Day 1 through 7 QPF...
   https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml
QPF Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html

In the hours before

Local storm report, Apr 12, 7:36 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
736 PM CDT SUN APR 12 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0456 PM     TORNADO          2 NW SHADY GROVE        31.78N 89.18W
04/12/2020                   JONES              MS   PUBLIC

            MAJOR DAMAGE TREES, BLDGS., VEHICLES.

0449 PM     TORNADO          5 SW SOSO               31.70N 89.34W
04/12/2020                   JONES              MS   PUBLIC

            PARTIAL ROOF DAMAGE, MULT TREES SNAPPED.

0457 PM     TORNADO          1 SSE PRENTISS          31.58N 89.87W
04/12/2020                   JEFFERSON DAVIS    MS   PUBLIC

            TREES DOWN ON BUS.

0414 PM     TORNADO          1 ENE BASSFIELD         31.50N 89.72W
04/12/2020                   JEFFERSON DAVIS    MS   PUBLIC

            TREES AND STRUCTURES DAMAGES.

0510 PM     TORNADO          3 W VOSSBURG            31.94N 88.99W
04/12/2020                   JASPER             MS   PUBLIC

            MANY TREES DOWN ACROSS I-59.

&&
Local storm report, Apr 12, 7:37 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
737 PM CDT SUN APR 12 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0544 PM     TORNADO          1 W HEIDELBERG          31.89N 89.01W
04/12/2020                   JASPER             MS   BROADCAST MEDIA

            DAMAGE TO TREES JUST WEST OF HIEDLEBERG.

&&
Local storm report, Apr 12, 8:01 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
801 PM CDT SUN APR 12 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     FLASH FLOOD      STARKVILLE              33.46N 88.81W
04/12/2020                   OKTIBBEHA          MS   EMERGENCY MNGR

            A FEW ROADS WERE FLOODED...REPORTED BY
            OKTIBBEHA EOC.

&&

EC
Local storm report, Apr 12, 8:06 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
806 PM CDT SUN APR 12 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     TORNADO          1 NNW OAK VALE          31.45N 89.97W
04/12/2020                   LAWRENCE           MS   BROADCAST MEDIA

            SEVERAL TREES DOWN AND DAMAGE TO SHED IN THE
            BACKYARD OF A HOME IN OAKVALE JUST OFF
            HIGHWAY 43.

&&
Local storm report, Apr 12, 8:11 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
811 PM CDT SUN APR 12 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TORNADO          3 W ENTERPRISE          32.18N 88.86W
04/12/2020                   CLARKE             MS   BROADCAST MEDIA

            CAR FLIPPED OVER ON I-59 WEST OF ENTERPRISE.

&&

JNE
Local storm report, Apr 12, 8:17 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
817 PM CDT SUN APR 12 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0352 PM     TSTM WND DMG     4 S BROOKSVILLE         33.18N 88.57W
04/12/2020                   NOXUBEE            MS   PUBLIC

            REPORT FROM MPING: TREES UPROOTED OR
            SNAPPED; ROOF BLOWN OFF.

0239 PM     TSTM WND DMG     3 S KOSCIUSKO           33.01N 89.60W
04/12/2020                   ATTALA             MS   PUBLIC

            REPORT FROM MPING: TREES UPROOTED OR
            SNAPPED; ROOF BLOWN OFF.

&&

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 12, 7:13 PM CDTTornado WarningJANKemper21 min
Apr 12, 7:57 PM CDTFlash Flood WarningJANKemper, Lauderdale, Neshoba, Newton3 hr
Apr 12, 8:03 PM CDTRiver Flood WarningJANLeake16 days
Apr 12, 8:03 PM CDTRiver Flood WarningJANLeake17 days
Apr 12, 8:03 PM CDTRiver Flood WarningJANAttala25 hr
Apr 12, 8:03 PM CDTRiver Flood WarningJANLeake21 days
Apr 12, 8:42 PM CDTRiver Flood WarningJANLowndes71 hr
Apr 12, 8:44 PM CDTSevere Thunderstorm WarningJANWashington76 min
Apr 12, 8:46 PM CDTSevere Thunderstorm WarningJANBolivar74 min
Apr 12, 9:09 PM CDTSevere Thunderstorm WarningJANIssaquena, Sharkey51 min
Apr 12, 9:22 PM CDTSevere Thunderstorm WarningJANSunflower53 min
Apr 12, 9:36 PM CDTSevere Thunderstorm WarningJANCarroll, Grenada, Leflore54 min
Apr 12, 9:44 PM CDTSevere Thunderstorm WarningJANHolmes, Humphreys, Issaquena, Sharkey, Yazoo61 min
Apr 12, 10:05 PM CDTSevere Thunderstorm WarningJANCarroll, Choctaw, Grenada, Montgomery, Webster55 min
Apr 12, 10:27 PM CDTSevere Thunderstorm WarningJANAttala, Leake, Madison63 min
Apr 12, 10:34 PM CDTSpecial Weather StatementJANClaiborne, Hinds, Rankin56 min
Apr 12, 10:40 PM CDTSevere Thunderstorm WarningJANChoctaw, Clay, Lowndes, Noxubee, Oktibbeha, Winston80 min
Apr 12, 11:01 PM CDTSevere Thunderstorm WarningJANKemper, Neshoba, Noxubee, Winston47 min
Apr 12, 11:06 PM CDTSpecial Weather StatementJANCopiah, Rankin, Simpson, Smith39 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.